Fixed points of expansive type maps for rational inequality in 2-Banach spaces

Prabha Chouhan, Neeraj Malviya

Abstract


In present paper, we prove some common fixed point theorems for expansive type mappings which is defined in [2] for rational inequality in 2-Banach space. Our theorems are extension of various results of literature ([9], [10], [15]) in 2-Banach spaces.


Full Text: PDF

How to Cite this Article:

Prabha Chouhan, Neeraj Malviya, Fixed points of expansive type maps for rational inequality in 2-Banach spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 418-427

Copyright © 2013 Prabha Chouhan, Neeraj Malviya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.